# SDR RRXA003360

- Difficulty date: January 8, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Jackscrew
- Part number: 2706386501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE R/H HORIZONTAL STABILIZER JACK SCREW AT STA 1800 AND X=-24, Z=35, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW MM 27-41-1.
